Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 7, Issue 4, 2015


Contents


Entropy of continuous maps on quasi-metric spaces

Authors: Sayyari, Y.a, Molaei, M.a , Moghayer, S.M.b
Abstract    Purchase this Article

Pages: 1-10


Exponential limit shadowing property in linear hyperbolic homeomorphisms

Authors: Ahmadi, S.A.
Abstract    Purchase this Article

Pages: 11-19


The Frenet vectors and the geodesic curvatures of spherical indicatrix of the timelike Salkowski curve in Minkowski 3-space

Authors: Şenyurt, S., Gür, S., Özyilmaz, E.
Abstract    Purchase this Article

Pages: 20-42


Some inequalities for k−fractional continuous random variables

Authors: Houas, M.ab
Abstract    Purchase this Article

Pages: 43-50


Solvability for high dimensional fractional differential systems with high arbitrary orders

Authors: Dahmani, Z.a , Taieb, A.b
Abstract    Purchase this Article

Pages: 51-64


The RBF collocation method of lines for the numerical solution of the CH � γ equation

Authors: Garshasbi, M. , Khakzad, M
Abstract    Purchase this Article

Pages: 65-83


Effects of magnetic field on the unsteady convective diffusion in blood flow with and without chemical reaction

Authors: Ratchagar, N.P.a, Vijaya Kumar, R.b
Abstract    Purchase this Article

Pages: 84-103


An antiplane electro-elastic contact problem with Tresca�s friction law

Authors: Amar, M.a, Ammar, D.b , Mohamed, D.a
Abstract    Purchase this Article

Pages: 104-116


Total Results : 8